Journal of Applied Mathematics and Computing

, Volume 34, Issue 1, pp 393–405

Existence of multiple positive solutions for nth-order p-Laplacian m-point singular boundary value problems

Authors

  • Yunzhou Zhu
    • Xuzhou Higher Normal School
    • Department of MathematicsXuzhou Normal University
Article

DOI: 10.1007/s12190-009-0329-3

Cite this article as:
Zhu, Y. & Zhu, J. J. Appl. Math. Comput. (2010) 34: 393. doi:10.1007/s12190-009-0329-3

Abstract

In this paper, by using fixed point theorem, we prove the existence of multiple positive solutions for a class of nth-order p-Laplacian m-point singular boundary value problem. The interesting point is that the nonlinear term f explicitly involves the each-order derivative of variable u(t).

Keywords

p-Laplacian operatornth-order m-point singular boundary value problemPositive solutionsFixed points

Mathematics Subject Classification (2000)

34B1034B1634B18

Copyright information

© Korean Society for Computational and Applied Mathematics 2009